Day Three: This is the end of day three... - Anxiety and Depre...

Anxiety and Depression Support

53,980 members54,442 posts

Day Three

Olinick
Olinick

This is the end of day three on Prednisone. The mood swings have started with so much agitation. I either sleep a lot or none at all. I did start to taper down today which is good but I still have days to go. I hate this but I have to do it to get the asthma in control. It doesn't help that once again we are in bad air with oppressive humidity that isn't common in this part of the control. Another side effect of the drug is increased sweating which isn't good when you are already sweating from so much heat. I can't wait for this summer to end. I hope that once I am done with the medicine the moods will improve before the start of school.

3 Replies
oldestnewest
Hidden
Hidden

Hello Olinick!

I too have been on Prednisone very recently for my breathing issues. It’s a necessary evil to ensure that we breathe! I take Cymbalta for depression which makes me sweat, add Prednisone which also makes me sweat and turns my face red, plus working in a facility where the internal temp is 80 degrees and I’m constantly on the go and unable to sit down, and you get a soaking wet me! I usually put my hair up in a bun, and when I take it down once home, my hair is wet! Yuck! It sucks, but the meds are necessary to my well-being, so I take them. I try to put on a smile when I feel those beads of sweat running down my face!! 😅🌿😅

Olinick
Olinick in reply to Hidden

I know I need to just deal with it. The drug also makes me very irritable which doesn't help. At least by Tuesday I will be done.

Hidden
Hidden in reply to Olinick

Yes, my sister had a lot of trouble with irritability while she was on Prednisone. Try not to let it get you down...like you said, you will be off of it soon. Breathing is important...lol!! 💨

You may also like...